# SDR DALA2024042204629

- Difficulty date: April 20, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N358NB
- Make and model: Airbus A319-114
- Aircraft serial: 1897
- Aircraft time: 54,310 hours, 28,081 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: UNKNOWN
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3158 EMERGENCY LIGHTS PTP PANEL EPSU SYS TEST FAILING. FAULTING EPSU UNIT EMER L. CORRECTIVE ACTION: REMOVED AND REPLACED 11WL PER A319 AMM 33 -51. (5838896)
